Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Eigenfunctions of the Weil representation
of unitary groups of one variable

Author: Tonghai Yang
Journal: Trans. Amer. Math. Soc. 350 (1998), 2393-2407
MSC (1991): Primary 11F27, 11E45
MathSciNet review: 1407714
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we construct explicit eigenfunctions of the local Weil representation on unitary groups of one variable in the $p$-adic case when $p$ is odd. The idea is to use the lattice model, and the results will be used to compute special values of certain Hecke $L$-functions in separate papers. We also recover Moen's results on when a local theta lifting from $U(1)$ to itself does not vanish.

References [Enhancements On Off] (What's this?)

  • [HKS] M. Harris, S. Kudla and W. Sweet, Theta dichotomy for unitary groups, J. Amer. Math. Soc. 9 (1996), 941-1004. MR 96m:11041
  • [Ka] S. Kudla, Splitting metaplectic covers of dual reductive pairs, Israel J. Math. 87 (1994), 361-401. MR 95h:22019
  • [Li] Jian-shu Li, Theta series, Lecture notes at University of Maryland, College Park, 1992.
  • [Moe] C. Moen, The dual pair $(U(3), U(1))$ over a $p$-adic field, Pacific J. Math. 127 (1987), 141-154. MR 88e:22035
  • [Moe2] -, The dual pair $(U(1), U(1))$ over a $p$-adic field, Pacific J. Math. 158 (1993), 365-386. MR 94a:22036
  • [MVW] C. Moeglin, M.-F.Vigneras, J.-L. Waldspurger, Correspondances de Howe sur un corps p-adiques, Lecture Notes in Math., vol. 1291, Springer-Verlag, New York, 1987. MR 91f:11040
  • [Rao] R. Ranga Rao, On some explicit formulas in the theory of Weil representations, Pacific J. Math 157 (1993), 335-371. MR 94a:22037
  • [Ro] J. D. Rogawski, The multiplicity formula for $A$-packets, The Zeta Function of Picard Modular Surfaces (R. P. Langlands and D. Pramakrishnan, editors), Centre de Recherches Math., Univ. Montréal, Montréal, 1992, pp. 395-419. MR 93f:11042
  • [RVY] F. Rodriguez Villegas and T.H. Yang, Special values of L-functions of powers of canonical Hecke characters at the central point, to appear in Duke Math. J.
  • [Was] L. Washington, Introduction to cyclotomic fields, GTM 83, Springer-Verlag, 1982. MR 85g:11001
  • [Wei] A. Weil, Sur la formule de Siegel dans la théorie des groupes classiques, Acta Math. 123 (1965), 1-87. MR 36:6421
  • [Ya] Tonghai Yang, Theta liftings and Hecke L-functions, J. Reine Angew. Math. 485 (1997), 25-53. CMP 97:10
  • [Ya2] -, Nonvanishing of central Hecke L-value and rank of associated elliptic curves, to appear in Compositio Math.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F27, 11E45

Retrieve articles in all journals with MSC (1991): 11F27, 11E45

Additional Information

Tonghai Yang
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109

Keywords: Eigenfunction, lattice model, unitary group
Received by editor(s): November 7, 1995
Received by editor(s) in revised form: July 3, 1996
Additional Notes: Partially supported by NSF grant DMS-9304580
Article copyright: © Copyright 1998 Americal Mathematical Society

American Mathematical Society